# SDR UIEA2017071801236

- Difficulty date: July 18, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 84,750 hours, 22,011 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT PACK WILL NOT TURN OFF.  REMOVED, CLEANED AND INSPECTED D 748 FROM THE LT PACK FLOW CONTROL VALVE.  REINSTALLED OPS TESTED GOOD IAW FIM 21-51 FT 810.
